Translator Disclaimer
Spring and Summer 2017 Sum of Toeplitz products on the Hardy space over the polydisk
Tao Yu
Illinois J. Math. 61(1-2): 225-241 (Spring and Summer 2017). DOI: 10.1215/ijm/1520046217

Abstract

In this paper, we obtain several sufficient and necessary conditions for a finite sum of Toeplitz products with form $\sum_{m=1}^{M}T_{f_{m}}T_{g_{m}}$ on the Hardy space over the polydisk to be zero. The methods used in this note are Berezin transform and the essential fiber dimension.

Citation

Download Citation

Tao Yu. "Sum of Toeplitz products on the Hardy space over the polydisk." Illinois J. Math. 61 (1-2) 225 - 241, Spring and Summer 2017. https://doi.org/10.1215/ijm/1520046217

Information

Received: 26 May 2017; Revised: 7 December 2017; Published: Spring and Summer 2017
First available in Project Euclid: 3 March 2018

zbMATH: 06864467
MathSciNet: MR3770844
Digital Object Identifier: 10.1215/ijm/1520046217

Subjects:
Primary: 47B35
Secondary: 32A35‎

Rights: Copyright © 2017 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 1-2 • Spring and Summer 2017
Back to Top